# SDR F3LA2009062200089

- Difficulty date: June 19, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N929FR
- Make and model: Airbus A319-111
- Aircraft serial: 2240
- Aircraft time: 18,476 hours, 8,987 cycles
- System (JASC): 2760 · Drag Control System
- Part: Servo Control
- Part number: 31077111
- Part serial: 18995
- Condition: Inoperative
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW MADE AN UNSCHEDULED LANDING IN RSW DUE TO "SPOILER FAULT 4".  THE AIRCRAFT RETURNED TO DEN ON A SPECIAL FLIGHT PERMIT.  MAINTENANCE REMOVED AND REPLACED THE NR 4 RIGHT SPOILER SERVO AND PERFORMED RIG, OPERATIONAL AND LEAK CHECK PER AMM 27-64-51 PB 401.
